# SDR HALA9800387

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

KOA - FLT 388 - PASSENGER REPORTS FUEL LEAKING FROM ACCESS PANEL ON TOP OF RIGHT WING INFLIGHT.  RESECURED FUEL TANK ACCESS PANEL NR 2 OUTBOARD OF FORWARD EMERGENCY DOOR LEAK CHECK GOOD, SECURITY CHECK GOOD.  (M)
